urologist-icon
Ortho. Pain killers urine Frequency
My mother has been taking pain killers like myotop and acceclo SR for one year almost ( not continuously but on and off ) for her spondylitis and rotator cuff injury in her shoulder. For last one month she is having burning sensation in urine and frequency has also increased. She is also having overall discomfort and some burning in stomach too. Please advise.
456 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Taking too much of pain killers not good. That can also cause Acid peptic disease. Get a urine culture done to rule out any infection
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Radio frequency treatment for pain Urine urgency and frequency
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.